Averaging method in the problem of optimal control for a perturbed parabolic equation / Kapustian, O. V., Stanzhytskyi, O. M., Fartushnyi, I. D. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (7))

Kapustian O. V., Stanzhytskyi O. M., Fartushnyi I. D.
Averaging method in the problem of optimal control for a perturbed parabolic equation


Download publication will be available after 08/01/2024 р., in 161 days

Cite:
Kapustian, O. V., Stanzhytskyi, O. M., Fartushnyi, I. D. (2022). Averaging method in the problem of optimal control for a perturbed parabolic equation. Ukrainian Mathematical Journal, 74 (7), 973-979. http://jnas.nbuv.gov.ua/article/UJRN-0001346425 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209